# SDR 20000605SH022

- Difficulty date: January 30, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED TAIL BEARING - ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
